On Optional Deterministic Server Vacations In a Batch Arrival Queueing System With a Single Server Providing First Essential Service Followed By One of the Two Types of Additional Optional Service
Authors:
Prof. Kailash Madan
Issue date:
2016
Field:
Mathematics (Queueing Theory )
Volume:
Vol. 4, Issue 1
Page (From):
25-36
ISBN:
ISSN: 2319-3786
Search Research
Search By Title
Sort
Search By Type
Search By Author
The role of accreditation on financial innovation and business sustainability: a study of AACSB-accredited business schools in the GCC region